Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Persistent phlegm formation in lungs, prescribed vitaresp. Generic name of vitaresp?

Doc, I would like to know the generic name for the drug by the name VITARESP. It has Ben prescribed to me as I have persistent phlegm formation in my lungs. Given I had a renal transplant over 18 months ago, I and my doc need to understand the generic name of this drug before I take it. Have been asked to take it once a day for 2-3 months. Thanks, manish
Asked On : Wed, 1 May 2013
Answers:  1 Views:  777
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
DEAR SIR/MADAM

THE GENERIC NAME FOR VITARESP IS BROMELAIN N- ACETYCYSTEINE. BASICALLY IT IS A MUCOLYTIC AGENT, WHICH HELPS TO LIQUEFY AND DISSOLVE THE PHLEGM FORMATION IN THE LUNGS.

YOU CAN TAKE IT FOR ONE TIME A DAY SOME TIMES AS A TABLET AND SOME TIMES IT WILL BE GIVEN WITH 100ML OF WATER, YOU NEED TO DISSOLVE THE TABLET IN IT AND ASK HIM TO TAKE IT IN THE NIGHT.

THANKS
Answered: Sat, 22 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor